This item still needs to be validated !
Title: Invertible shift-invariant transformations on binary arrays
Authors: Daemen, J ×
Govaerts, René
Vandewalle, Joos #
Issue Date: 1994
Publisher: Elsevier
Series Title: Applied Mathematics and Computation vol:62 issue:2-3 pages:259-277
Abstract: The invertibility and propagation properties of binary shift-invariant transformations are treated. Linear shift-invariant transformations can be modeled by polynomial multiplication modulo 1 + x(n). Nonlinear transformations require a more ad hoc approach. A distinction is made between ''local'' invertibility and ''global'' invertibility. Proofs of invertibility are given for a number of examples in the form of an algorithm to compute the inverse transformation. Multiplication modulo 2n-1 by a constant is shown to be a shift-invariant transformation.
ISSN: 0096-3003
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science